RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Perelomova, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:67
Abstract pages:288
Full texts:143
References:56
E-mail:

http://www.mathnet.ru/eng/person20528
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/667053

Publications in Math-Net.Ru
2005
1. A. A. Perelomova, S. B. Leble, “Interaction of Vortical and Acoustic Waves: From General Equations to Integrable Cases”, TMF, 144:1 (2005),  171–181  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 1030–1039  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020